# SDR AALA202410299345

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 29,785 hours, 12,233 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR SLIDE PROTRUDING FROM PACK. RESTOWED R1 SLIDE INTO COVER. PER AMM 25-66-01.
